RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 95, Number 2, Pages 293–306 (Mi tmf1468)  

This article is cited in 2 scientific papers (total in 2 papers)

Recent efforts in the computation of string couplings

A. Klemm, S. Theisen


Abstract: We review recent advances towards the computation of string couplings. Duality symmetry, mirror symmetry, Picard–Fuchs equations, etc. are some of the tools.

Full text: PDF file (1740 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 95:2, 583–594

Bibliographic databases:

Language:

Citation: A. Klemm, S. Theisen, “Recent efforts in the computation of string couplings”, TMF, 95:2 (1993), 293–306; Theoret. and Math. Phys., 95:2 (1993), 583–594

Citation in format AMSBIB
\Bibitem{KleThe93}
\by A.~Klemm, S.~Theisen
\paper Recent efforts in the computation of string couplings
\jour TMF
\yr 1993
\vol 95
\issue 2
\pages 293--306
\mathnet{http://mi.mathnet.ru/tmf1468}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243256}
\zmath{https://zbmath.org/?q=an:0863.53053}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 95
\issue 2
\pages 583--594
\crossref{https://doi.org/10.1007/BF01017144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993ML10100013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1468
  • http://mi.mathnet.ru/eng/tmf/v95/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aleshkin K. Belavin A., “A New Approach For Computing the Geometry of the Moduli Spaces For a Calabi-Yau Manifold”, J. Phys. A-Math. Theor., 51:5 (2018), 055403  crossref  isi
    2. Aleshkin K., Belavin A., “Special Geometry on the 101 Dimesional Moduli Space of the Quintic Threefold”, J. High Energy Phys., 2018, no. 3, 018  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:137
    Full text:53
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019